Glaucoma Channel
Topics & Medications
Quicklinks
Related Channels

Lumigan Overdose

Although it is not known what to expect from a Lumigan (bimatoprost ophthalmic solution) overdose, it is believed that the usual side effects of the medication may occur. Since there is no antidote for a Lumigan overdose, treatment will involve supportive care (treating the symptoms that occur as a result of the overdose).

An Introduction to Lumigan Overdose

Lumigan® (bimatoprost ophthalmic solution) is a prescription eye drop. It belongs to a class of medications known as prostaglandins. As with all medicines, it is possible to overdose on Lumigan. The specific effects of a Lumigan overdose will vary, depending on a number of factors, including the Lumigan dosage and whether it was taken with any other medicines or substances.
 

Effects of an Overdose of Lumigan

It is not known exactly what to expect from a Lumigan overdose. It is reasonable to assume that any of the usual Lumigan side effects may occur (but may perhaps be more severe).
 

Treatment for a Lumigan Overdose

It is not known what the best treatment is for a Lumigan overdose. There is no known antidote for a Lumigan overdose. Therefore, treatment may include supportive care, which consists of treating the symptoms that occur as a result of the overdose.
 
It is important that you seek medical attention immediately if you believe that you may have overdosed on Lumigan.
 
The Dirty, Messy Part of BPH

Lumigan Eye Drops

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.